# SDR VNAA2025041511103

- Difficulty date: April 14, 2025
- Submitted: April 15, 2025
- Operation: Air carrier
- Aircraft: N527EA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10305
- Aircraft time: 32,081 hours, 24,879 cycles
- Engine: Ge CF348C5B1
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Bleed Valve
- Condition: Torn
- Location: Zone 400
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

L BLEED DUCT WARNING MSG WHILE CLIMBING THROUGH FL 210 / FOUND INSULATION MUFF FOR THE CROSS BLEED VALVE TORN. REMOVED AND REPLACED INSULATION MUFF IAW CRJ-700 AMM 36-13-15-400-801 AND 36-21-00-910-801. OPS TEST AND LEAK TEST GOOD. L BLEED DUCT WARNING MSG DID NOT RETURN
